# SDR SWAA2022032513237

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF CORRODED ON TOP SIDE IN NUMEROUS AREAS (MARKED) / UPON EVALUATION DAMAGE EXCEEDS 30 PERCENT OF THE PANEL AREA; FOUND TO BE OUT OF LIMITS IAW AMM 53-00-53-1A-1; OBTAINED NEW FWD CARGO FLOOR PANEL 120CF VERIFIED NEW PART IAW BOEING DWG 453A1610 REV: F PN: 453A1610-14 ATAG #WN0310
